# SDR SWAA030554

- Difficulty date: March 11, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,239 hours, 56,123 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65458197
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BULKHEAD WEB CRACKED (2 EA) IN NLG W/W AT BS 246 & WL 168.5 RT.  REPAIRED WEB PER SWA EA.
